# SDR CALA2013122793974

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,934 hours, 10,625 cycles
- Engine: Pwa PW4052
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RT ENGINE EGT DROPPED TO ZERO APPROXIMATELY 12 MIN INTO FLT.  EGT RETURNED TO NORMAL WITHIN 5 SEC.  CONT NXT MR SAMC TEXT STBY EGT ALSO ZERO.  ENG OPERATIONS NORMAL, EGT NORMAL FOR DURATION OF FLT.  NEED TO CHECK ALL CONNECTIONS FOR SECURITY ESPECIALLY W6 CONNECTIONS.  ACCOMPLISHED MM 71 PIMU CHECK FOR MESSAGES.  ALSO CHECK  STUDS & LUG CONNECTIONS IN J BOX & AT EGT PROBES.  CHECK HARNESSES A ROUND EXH CASE TO J BOX & W6 HARNESS FWD OF J BOX.  TROUBLE SHOT IAW FIM SUSPECT EEC.  R & R IAW AMM 73-21-04-401, CHECKED GOOD.  PIMU CHECKED GOOD.
